HomeAnswersSexologyexcessive masturbationWhy do I lose interest in sex in the middle of intercourse?

Can psychological reasons cause a lack of interest in sex?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At February 16, 2023
Reviewed AtNovember 30, 2023

Patient's Query

Hi doctor,

I feel that my brain does not quickly respond to sexual signals or sexual stimulations. As a result, I am in low sensitivity mode regarding sexual arousal, which was not with me previously. Also, every time I have used sildenafil 100 mg when I am not getting a good result in reaching or maintaining an erection, it may result in a bad headache. Also, I might lose interest in the middle of intercourse and could not maintain an erection. This might happen when resisting premature ejaculation.

Summarizing:

  1. Very low sensitivity to sexual signals
  2. Lose of interest in sex in the middle of intercourse when trying to resist premature ejaculation and loss of erection.
  3. Difficulty in reaching and maintaining an erection during the intercourse.
  4. Sildenafil 100 mg usually does not help. Please help.

Thank you.

Hi,

Welcome to icliniq.com.

Thank you for your query.

You are getting an erection but are losing it in the middle of sexual intercourse. It may happen most likely due to psychological reasons and distraction. Try to focus during sex, and you can see the improvement. It would help if you get your serum testosterone and prolactin to be done to rule out the hormonal causes. Suppose the testosterone levels are normal, then no need to get worried. Instead of Sildenafil, you can try Tadalafil 20 mg which is relatively better and has a long duration of action. Consult a specialist doctor, discuss with them and take the medication with their consent.

Please follow up for further assistance.

Thank you.

Patient's Query

Hi doctor,

Thank you for your reply.

It has been like this for a while, and I am in a circle of being worried, which in turn becomes the reason for the situation, and I am in a circle that I cannot overcome.

Hi,

Welcome back to icliniq.com.

Yes, most likely, you have developed anticipation that you might lose erection, resulting in loss of erection instead of delaying the ejaculation. The vicious cycle of anxiety is also contributing.

Keep follow up for further assistance.

Thank you.

Patient's Query

Hi doctor,

Thank you for your reply.

Yes, that could be one of the reasons. Is there any medication or treatment so that I can overcome this situation?

Is that normal that the big dosage of Sildenafil 100mg does not make any difference?

Hi

Welcome back to icliniq.com.

You can try Tadalafil 20 mg instead of Sildenafil which provides erection for a long. Try to remain relaxed and avoid distraction. The medicine may boost your confidence, and you will be alright.

Please follow up for your assistance.

Thank you.

Patient's Query

Hi doctor,

Thank you for your reply.

Something that worries me a lot is that I might have a big desire for intercourse. When I resist premature ejaculation, I might lose interest in sex in a way that it feels like I unplug the source of electricity and shut down the computer within a second. You could also recommend some tests or other medicine for anxiety. However, I want to take a thorough treatment as it affects the quality of life. I had mumps with complications when i was in my childhood, Could this be a reason too? If yes, what needs to be done? Your help would be highly appreciated.

Hi,

Welcome back to icliniq.com.

No, the uncomplicated mumps has nothing to do with this. However, it would help if you get serum testosterone and prolactin levels to be done. Also, get routine investigations like lipid profiles and random blood sugar levels.Then, there is nothing to worry about if the levels are normal.

Please follow up for further assistance.

Thank you.

Patient's Query

Hi doctor,

Thank you for your reply.

Fine doctor, what do I need to do to have things normalized?

Hi,

Welcome back to icliniq.com.

You should not get worried about anything. However, to improve your erection, you can use Tadalafil, which will boost your confidence.

Thank you.

Patient's Query

Hi doctor,

Can I have your email so I do not see any improvement with Tadalafil so I can contact you later?

Thank you.

Hi,

Welcome to icliniq.com.

As per the policy of icliniq.com, I cannot provide the email. Therefore, you can contact me via icliniq.com only.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Seikhoo Bishnui
Dr. Seikhoo Bishnui

Psychiatry

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Sexology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy